# SDR MASA20220112037

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035131003
- Condition: Dented
- Location: Fs1069.75, Str 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE FUSELAGE SKIN PANEL BETWEEN FS1051.3-FS1069.75, STR 19R-STR 20R WAS FOUND WITH A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-001-004-A02 STRUCTURAL ID. 
B) CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-101-004-A02 ALLOWABLE DAMAGE."
